MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO LOCK SCRW,SS 2.7X 10MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. LO-PRO LOCK SCRW,SS 2.7X 10MM; BONE FIXATION SCREW/PLATE
Model Number LO-PRO LOCK SCRW,SS 2.7X 10MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device is not expected to be returned for evaluation.The most likely cause of the reported failure is use error.As no further investigation was able to be performed no change in harm was identified.
 
Event or Problem Description
It was reported that during a procedure, the surgeon/scrub tech did not realize they were using a cannulated driver and cross threaded the locking screw into the plate.The torque on the driver broke the driver and the screw and they were unable to get the screw out of the plate.Additional information 4/9/2021 it was reported that during an ankle fracture repair procedure, the surgeon/scrub tech did not realize they were using a cannulated driver and cross threaded the locking screw into the plate.The implant screw was cross threaded into the plate and the whole thing pulled out of the patient¿s bone.The torque on the driver broke the driver and the screw and they were unable to get the screw out of the plate.The case was completed using a new plate, screw and driver.

Brand Name
LO-PRO LOCK SCRW,SS 2.7X 10MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19376170
Report Number1220246-2024-03678
Device Sequence Number15375759
Product Code HWC
UDI-Device Identifier00888867047037
UDI-Public00888867047037
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLO-PRO LOCK SCRW,SS 2.7X 10MM
Device Catalogue NumberAR-8827L-10
Device Lot Number10267602
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown